# SDR SWAA2023061358169

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 7,068 hours, 3,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Blown
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SERVICE DOOR SLIDE BLOWN<[01] REMOVED AND REPLACED R1 SERVICE DOOR ESCAPE SLIDE REF MT 825-PRD-01-01 AND M/M 25-66-01.
